# SDR UALA2010020800497

- Difficulty date: February 8, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 68,844 hours, 19,877 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1B7486
- Part serial: 99
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

EEC MSG, RTFL.  ON CLIMBOUT GOT STATUS MSG L ENG PRI CONT. LT ENG EPR DISPLAY BLANKS INTERMITTENTLY.  LT ENG EPR PRIMARY WAS INTERMITTENTLY WITH ALL STBY INDICATIONS COMING ON IN BACK UP MODE. LT ENG PRI CONT MESSAGE ON WITH NO EPCS MESSAGE IN NORMAL OR ALTERNATE MODE. FOUND PREVIOUSLY INSTALLED LT PDIU, FAULTING UNIT, UNSERVICEABLE. SEC CHANNEL NOT POWER. RANG OUT WIRING FOR EPR, EEC TO PDIU AND EICAS COMP, CHECKS GOOD. REPLACED PDIU.  R & R 41486 EEC. NO FAULTS WITH EEC POWERED UP ON EPCS OR STATUS.
